RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 122–135 (Mi dm649)  

Ergodicity of a conservative communications network

D. D. Botvich, A. A. Zamyatin


Full text: PDF file (1295 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:5, 479–493

Bibliographic databases:
UDC: 519.2
Received: 23.06.1992

Citation: D. D. Botvich, A. A. Zamyatin, “Ergodicity of a conservative communications network”, Diskr. Mat., 6:3 (1994), 122–135; Discrete Math. Appl., 4:5 (1994), 479–493

Citation in format AMSBIB
\Bibitem{BotZam94}
\by D.~D.~Botvich, A.~A.~Zamyatin
\paper Ergodicity of a conservative communications network
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 122--135
\mathnet{http://mi.mathnet.ru/dm649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310907}
\zmath{https://zbmath.org/?q=an:0849.94002}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 5
\pages 479--493


Linking options:
  • http://mi.mathnet.ru/eng/dm649
  • http://mi.mathnet.ru/eng/dm/v6/i3/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:170
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020